|Title||Regularity of area-minimizing currents I: L^p gradient estimates|
|Publication Type||Journal Article|
|Year of Publication||2014|
|Authors||De Lellis C., Spadaro E.|
|Journal||Geometric and Functional Analysis|
|Type of Article||Interior regularity|
In a series of papers, including the present one, we give a new, shorter proof of Almgren?s partial regularity theorem for area minimizing currents in a Riemannian manifold, with a slight improvement on the regularity assumption for the latter. This note establishes a new a priori estimate on the excess measure of an area minimizing current, together with several statements concerning approximations with Lipschitz multiple valued graphs. Our new a priori estimate is a higher integrability type result, which has a counterpart in the theory of Dir-minimizing multiple valued functions and plays a key role in estimating the accuracy of the Lipschitz approximations.
Geom. Funct. Anal. 24 (2014), no. 6, 1831–1884.